# SDR FDKA200801001

- Difficulty date: January 1, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 15,614 hours, 14,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6137 DAY (0743 PHX LCL) - EMERGENCY FLOOR PROX LIGHTS OUT BETWEEN ROW 3 TO 7.  MX RESECURED CONNECTOR ON FLOOR PROX LIGHT AT ROW 7.
